| Catalog Number |
5513-001 |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/11/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Healthcare professional reported that one xen®45 gts gel stent "would not advance correctly".The device did not make contact with the patient.Surgery completed with a backup.
Additional Manufacturer Narrative
Further information regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event is a known potential adverse event addressed in the product labeling.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.
Event or Problem Description
Event or Problem Description
Additional information provided noting the injector has been discarded.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, h6.